# SDR SWAA2012092107859

- Difficulty date: September 17, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 59,697 hours, 49,170 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 01M9208010006
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FORWARD COFFEE POT HAD DISTINCT ELECTRICAL ODOR.  TURNED OFF POT AND ODOR DISPERSED.  REMOVED AND REPLACED COFFEEMAKER PER MM.
